# SDR DALA2017110808013

- Difficulty date: November 13, 2013
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,515 hours, 29,545 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Door Frame
- Condition: Damaged
- Location: Bs 944-954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM A VISUAL INSPECTION OF THE AFT CARGO DOOR FRAME BS 944 - 954, LONGERON 27R.  LOWER PAN SPLICE REPAIRED IAW SRM 53-20-15, REPAIR 7.
